# SDR ASAA2020083103118

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 65,314 hours, 31,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Binding
- Location: L1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS L-1 DOOR HARD TO OPEN.  GROUNDED - YES.  OPEN AND CLOSED DOOR AT L1, COULD NOT DUPLICATE.  OPS CHECK GOOD, OK FOR SERVICE.
